MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER

NATUS MEDICAL INCORPORATED NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Model Number NT821730C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint# (b)(4).No lot information provided by the customer.Capa005781 was opened to investigate the increase in complaint rates for the eds product line.Complaint history review/trend analysis: (24 months review and percent of sales) 1 previously confirmed "integ-broke in use" complaints within the past two years.(b)(4) nt821730c units sold within past two years.Failure rate = (b)(4).Risk management review: (identify hazard id) a review of (b)(4) medical device hazard analysis (rev 10), identifies the hazard situation as "4.40 leakage of csf from the stopcock." the risk level is considered moderate.Based on complaint of "stopcock leaking csf" this determination is based on the information received from the customer.Root cause/failure investigation: the customer did not return the device for evaluation or provide further information on the failure.Devices are fully tested prior to release of product.No further action is required; complaints will be tracked and trended for recurring issues.Failure mode: no device returned - unable to determine.
 
Event or Problem Description
Nt821730c - stopcock that is leaking csf.

Brand Name
NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Common Device Name
NT821730C, EDS 3 GEN LL, WITH VENTRICULAR CATHETER
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego 92121
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego 92121
MDR Report Key22852086
Report Number2023988-2025-00096
Device Sequence Number11866996
Product Code JXG
UDI-Device Identifier00382830050548
UDI-Public00382830050548
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821730C
Device Catalogue NumberNT821730C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale